Year 2020, Volume 8 , Issue 2, Pages 65 - 70 2020-10-15

Annihilator of Generalized Derivations with Power Values in Rings and Algebras

Md Hamidur RAHAMAN [1]


Let $\mathcal{F}, \mathcal{G}$ be two  generalized derivations of prime ring $\mathcal{R}$ with characteristic different from 2 with associated derivations $d_1$ and $d_2$ respectively. We use the symbols  $\mathcal{C}=\mathcal{Z(U)}$ and  $\mathcal{U}$ to denote the  the extended centroid of $R$ and Utumi ring of quotient of $\mathcal{R}$ respectively. Let $0\neq a \in \mathcal{R}$ and $\mathcal{F}$ and $\mathcal{G}$ satisfy $a\{(\mathcal{F}(xy)+\mathcal{G}(yx))^m-[x,y]^n\}=0$ for all $x, y\in \mathcal{J}$, a nonzero ideal, where $m$ and $n$ are natural numbers. Then either $\mathcal{R}$ is commutative or there exists $c$, $b\in \mathcal{U}$ such that $\mathcal{F}$(x) = cx and $\mathcal{G}$(x) = bx for all x ∈ R. 
Semiprime rings, Generalized derivations, extended centroid
  • [1] Beidar, K. I.: Rings of quotients of semiprime rings. Vestnik Moskov. Univ. Ser I Math. Meh. (Engl. Transl:. Moscow Univ. Math. Bull.). 33,36-42 (1978).
  • [2] Brešar, M.: On the distance of the composition of the two derivations to be the generalized derivations. Glasgow Math. J. 33 (1), 89-93 (1991).
  • [3] Chuang, C. L.: GPIs having coefficients in Utumi quotient rings. Proc. Amer. Math. Soc. 103, 723-728 (1988).
  • [4] Daif, M. N. and Bell, H. E: Remarks on derivations on semiprime rings. Int. J. Math. & Math. Sci. 15 (1) , 205-206 (1992).
  • [5] Filippis, V. De: Generalized derivations in prime rings and noncommutative Banach algebras. Bull. Korean Math. Soc. 45, 621-629 (2008).
  • [6] Filippis, V. De and Huang, S.: Generalized derivations on semi prime rings. Bull. Korean Math. Soc. 48 (6), 1253-1259 (2011).
  • [7] Dhara, B.: Remarks on generalized derivations in prime and semiprime rings. Int. J. Math. & Math. Sc. 2010, Article ID 646587, 6 pages.
  • [8] Kharchenko, V. K.: Differential identity of prime rings. Algebra and Logic. 17, 155-168 (1978).
  • [9] Lee, T. K.: Semiprime rings with differential identities. Bull. Inst. Math. Acad. Sinica, 20 (1) , 27-38 (1992).
  • [10] Lee, T. K.: Generalized derivations of left faithful rings. Comm. Algebra, 27 (8), 4057-4073 (1999).
  • [11] Park, K. H.: On derivations in noncommutative semiprime rings and Banach algebras. Bull. Korean Math. Soc. 42, 671-678 (2005).
  • [12] Quadri, M. A., Khan, M. S. and Rehman, N.: Generalized derivations and commutativity of prime rings. Indian J. Pure Appl. Math. 34 (9),1393-1396 (2003).
  • [13] Sinclair, A. M.: Continuous derivations on Banach algebras. Proc. Amer. Math. Soc. 20, 166-170 (1969).
  • [14] Singer, I. M. and Wermer, J.: Derivations on commutative normed algebras. Math. Ann. 129, 260–264 (1955).
  • [15] Johnson, B. E. and Sinclair, A. M.: Continuity of derivations and a problem of Kaplansky. Amer. J. Math. 90, 1067-1073 (1968).
  • [16] Chuang, C. L. and Lee, T. K.: Rings with annihilator conditions on multilinear polynomials. Chinese J. Math. 177-185 (1996).
  • [17] Erickson, T. S. and Martindale III, W. S. and Osborn, J. M.: Prime nonassociative algebras. Pacific J. Math. 60, 49-63 (1975).
  • [18] Martindale III, W. S.: Prime rings satisfying a generalized polynomial identity. J. Algebra. 12, 576-584 (1969).
  • [19] Jacobson, N.: Structure of rings. Amer. Math. Soc. Colloq. Pub., 37, Amer. Math. Soc., Providence, RI, 1964.
  • [20] Bell, H. E.and Martindale III, W. S.: Centralizing mappings of semiprime rings. Canad. Math. Bull. 30, 92-101 (1987).
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0003-1822-7863
Author: Md Hamidur RAHAMAN (Primary Author)
Institution: Aligarh Muslim University
Country: India


Dates

Publication Date : October 15, 2020

Bibtex @research article { mathenot631172, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {65 - 70}, doi = {10.36753/mathenot.631172}, title = {Annihilator of Generalized Derivations with Power Values in Rings and Algebras}, key = {cite}, author = {Rahaman, Md Hamidur} }
APA Rahaman, M . (2020). Annihilator of Generalized Derivations with Power Values in Rings and Algebras . Mathematical Sciences and Applications E-Notes , 8 (2) , 65-70 . DOI: 10.36753/mathenot.631172
MLA Rahaman, M . "Annihilator of Generalized Derivations with Power Values in Rings and Algebras" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 65-70 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/631172>
Chicago Rahaman, M . "Annihilator of Generalized Derivations with Power Values in Rings and Algebras". Mathematical Sciences and Applications E-Notes 8 (2020 ): 65-70
RIS TY - JOUR T1 - Annihilator of Generalized Derivations with Power Values in Rings and Algebras AU - Md Hamidur Rahaman Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.631172 DO - 10.36753/mathenot.631172 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 65 EP - 70 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.631172 UR - https://doi.org/10.36753/mathenot.631172 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Annihilator of Generalized Derivations with Power Values in Rings and Algebras %A Md Hamidur Rahaman %T Annihilator of Generalized Derivations with Power Values in Rings and Algebras %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.631172 %U 10.36753/mathenot.631172
ISNAD Rahaman, Md Hamidur . "Annihilator of Generalized Derivations with Power Values in Rings and Algebras". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 65-70 . https://doi.org/10.36753/mathenot.631172
AMA Rahaman M . Annihilator of Generalized Derivations with Power Values in Rings and Algebras. Math. Sci. Appl. E-Notes. 2020; 8(2): 65-70.
Vancouver Rahaman M . Annihilator of Generalized Derivations with Power Values in Rings and Algebras. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 65-70.
IEEE M. Rahaman , "Annihilator of Generalized Derivations with Power Values in Rings and Algebras", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 65-70, Oct. 2020, doi:10.36753/mathenot.631172